Generic properties of nonlinear functional equations. (Short Communication).
Aequationes mathematicae, Tome 26 (1983), pp. 120-121
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonlinear functional equations, generic properties, Baire category, metric space, normed space, continuous functions, compact-open topology, compact neighbourhood, sequence of successive approximations, continuous dependence
@article{AM2_1983__26_136990,
author = {Witold Jarczyk},
title = {Generic properties of nonlinear functional equations. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {120--121},
year = {1983},
volume = {26},
zbl = {0536.39004},
url = {http://geodesic.mathdoc.fr/item/AM2_1983__26_136990/}
}
Witold Jarczyk. Generic properties of nonlinear functional equations. (Short Communication).. Aequationes mathematicae, Tome 26 (1983), pp. 120-121. http://geodesic.mathdoc.fr/item/AM2_1983__26_136990/